# SDR RAIA980515

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: M4941Z7A
- Condition: Failed
- Location: Cargo Bay
- Part time: 12,762 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 7090 - STL - ON TAXI FROM GATE CABIN FILLED WITH SMOKE.  MAINTENANCE INSPECTED AND REPLACED RECIRCULATION FAN.  (M)
